The Dutch Research School of Philosophy (OZSW), Delft University of Technology and Eindhoven University of Technology invite PhD students and ReMa students in philosophy to register for the OZSW Graduate Conference in Theoretical Philosophy to take place on April 22, 2021.
Type of activity
Type of activity
Primary target group
Short abstract submission deadline: February 8, 2021.
Decision of acceptance: February 15, 2021
Long abstract submission deadline: April 1, 2021
Registration opens: February 17, 2021
Registration closes: April 22, 2021
About the topic
The OZSW invites contributed papers for its graduate conference in theoretical philosophy to be held online on April 22, 2021. The conference features talks by the Dutch-based academic philosophy community (including ReMa and PhD students). This includes those who have (or will have) an official appointment at a Dutch academic institution, those who have had an official appointment at a Dutch academic institution within the past two years, or Dutch philosophers with an affiliation abroad.
This year’s graduate conference will be organized jointly by Delft University of Technology (TUD) and Eindhoven University of Technology (TU/e). As universities of technology, both institutions lack educational programmes in philosophy but at the same have philosophy groups that are deeply involved in studying (socio-)epistemological, methodological and metaphysical aspects of science, engineering and technology as well as a wide array of questions of an ethical nature raised by science and technology and their central place in modern society. In view of this, the conference organizers would especially encourage the submission of contributions that discuss or relate to science, engineering and/or technology, in some form or other, or interdisciplinary approaches that discuss how theoretical can be related to practical or applied philosophy and to praxis itself.
The 2021 Annual Conference on Theoretical Philosophy will be held online. The conference will focus on individual short-presentations of 6 min, followed by a brief commentary by a more senior scholar (a postdoc or an assistant professor) of 5 minutes. Presenters will have 5 minutes to rebut comments. A general Q&A will be approximately 14 minutes. Please prepare your abstracts for blind review, and submit your extended abstract as a PDF file.
Aim / objective
We invite submissions of both a short abstract (max. 250 words) and an extended abstract (max. 2,500 words) through EasyChair on this link. The deadline for the short abstract is February 8th, 2021. In case of acceptance of the short abstract, authors will be invited to submit a longer abstract by April 1st, 2021
|10:00 – 10:30||Presentation #1: 6 minutes / Comment: 5 minutes / Rebuttal: 5 minutes / Q&A: 14 minutes|
|10:30 – 11:00||Presentation #2|
|11:00 – 11:30||Break 30 minutes|
|11:30 – 12:00||Presentation #3|
|12:00 – 12:30||Presentation #4|
|12:30 – 13:30||Lunch break|
|13:30 – 14:00||Presentation #5|
|14:00 – 14:30||Presentation #6|
|14:30 – 15:00||Break 30 minutes|
|15:00 – 15:30||Presentation #7|
|15:30 – 16:00||Presentation #8|
|16:00 – 16:30||Break 30 minutes|
|16:30 – 17:00||Presentation #9|
|17:00 – 17:30||Presentation #10|
Certificate / credit points
Students who present their work at the conference, will earn 1 ECTS.
Participation is free, but pre-registration is required.
Dunja Šešelja (TU/e)
Juan Manuel Durán (TUD)
Krist Vaesen (TU/e)
Maarten Franssen (TUD)
For any inquiries, please email email@example.com